# SDR HEEA084364

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- Aircraft time: 5,967 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Panel
- Part number: 407375038101
- Condition: Cracked
- Location: Collective Stick
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTED PANEL ON COLLECTIVE STICK CRACKED ALONG EDGE AND PIECE IS MISSING.
